# SDR DALA2017072805766

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 224
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FLIGHT DECK FLOOR PANEL CORRODED AROUND FASTENER HOLES BS 224, LBL 10. MAINTENANCE  REPAIRED THE FLOOR PANEL IAW SRM 53-10-51, REPAIR 2.
